# SDR SWAA2012091707706

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 30,865 hours, 17,953 cycles
- Engine: Ge CFM567B24
- Engine time: 10,076 hours, 5,914 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 875134
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY.  CLIMBING THROUGH 22,000 FEET LOUD BANG FROM RIGHT ENGINE WITH ASSOCIATED YAW.  NR 2 ENG ROLLED BACK AND INDICATED OVERTEMP.  R&R NR 2 ENGINE PER MT.
